# SDR DALA2022013100622

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,637 hours, 26,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 211153) DURING INSPECTION FOUND FUSELAGE SKIN AND BULKHEAD SIDE CHORD / STA. 520 TO 540, S-21R O S-22R / CRACKS. MAINTANENCE REPAIRED DAMAGE PER ERA 596557-14AD.
